A new formulation of Harnack's inequality for nonlocal operators

Kaßmann M (2011)
Comptes Rendus Mathematique 349(11-12): 637-640.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We provide a new formulation of Harnack's inequality for nonlocal operators. In contrast to previous versions we do not assume harmonic functions to have a sign. The version of Harnack's inequality given here generalizes Harnack's classical result from 1887 to nonlocal situations. As a consequence we derive Holder regularity estimates by an extension of Moser's method. The inequality that we propose is equivalent to Harnack's original formulation but seems to be new even for the Laplace operator. (C) 2011 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.
Erscheinungsjahr
2011
Zeitschriftentitel
Comptes Rendus Mathematique
Band
349
Ausgabe
11-12
Seite(n)
637-640
ISSN
1631-073X
Page URI
https://pub.uni-bielefeld.de/record/2307244

Zitieren

Kaßmann M. A new formulation of Harnack's inequality for nonlocal operators. Comptes Rendus Mathematique. 2011;349(11-12):637-640.
Kaßmann, M. (2011). A new formulation of Harnack's inequality for nonlocal operators. Comptes Rendus Mathematique, 349(11-12), 637-640. doi:10.1016/j.crma.2011.04.014
Kaßmann, M. (2011). A new formulation of Harnack's inequality for nonlocal operators. Comptes Rendus Mathematique 349, 637-640.
Kaßmann, M., 2011. A new formulation of Harnack's inequality for nonlocal operators. Comptes Rendus Mathematique, 349(11-12), p 637-640.
M. Kaßmann, “A new formulation of Harnack's inequality for nonlocal operators”, Comptes Rendus Mathematique, vol. 349, 2011, pp. 637-640.
Kaßmann, M.: A new formulation of Harnack's inequality for nonlocal operators. Comptes Rendus Mathematique. 349, 637-640 (2011).
Kaßmann, Moritz. “A new formulation of Harnack's inequality for nonlocal operators”. Comptes Rendus Mathematique 349.11-12 (2011): 637-640.